# SDR SWAA2021060225339

- Difficulty date: January 15, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AAF HAS DAMAGED UPPER SURFACE PLIES / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241AAF; FABRICATED NEW PANEL FROM BMS 4-17 TY6 LOT # 1418559-1. IAW SRM 53-00-50-2R-0 PARA 1A. NOTE & DWG 147A5810-8 20021C 16JAN20 INSTALLED INSERTS WITH BMS 5-107 LOT # AK9FP3008K IAW SRM 53-00-50-2R-0 PARA45 & DWG 147A5810-8. 57885U 01-20-2020 10537C 01/20/20
